Get exclusive benefits after your first order:

Delivery from 3 hours

14 days free delivery

100% satisfaction guarantee

Vienna Area

Delivery

Cart

Dismenol ibuprofen 200 mg film-coated tablets

20
€6.50 €0.33 /null

Delivery to your door

This product is for those over 18 only.Dein Alter wird bei Übergabe der Ware überprüft.
Country: according to the current offer
please contact customer support for the exact information

Dies ist ein Arzneimittel. Zu Risiken und Nebenwirkungen fragen Sie Ihren Arzt oder Apotheker. Wir stehen Ihnen gerne unter (+43 (1) 343 43 53) oder per E-Mail (gurkerl@beavit.at) zur Verfügung.


Ibuprofen, the active ingredient in Dismenol Ibuprofen 200 mg, is a substance with analgesic, anti-inflammatory and antipyretic properties.

Application

1. What is Dismenol Ibuprofen 200 mg and what is it used for?

Ibuprofen, the active ingredient in Dismenol Ibuprofen 200 mg, is a substance with analgesic, anti-inflammatory and antipyretic action.

Applications of Dismenol Ibuprofen 200 mg:
Dismenol Ibuprofen 200 mg is used for mild to moderately severe pain conditions, such as. B.:
- Menstrual cramps,
- Headaches, backaches, toothaches, muscle pains, joint pains,
- Pain during colds and flu-like infections.

>.

How is it applied?

What is Dismenol Ibuprofen 200mg and what is it used for?

Ibuprofen, the active ingredient in Dismenol Ibuprofen 200 mg, is a substance with analgesic, anti-inflammatory and antipyretic action.
Applications of Dismenol Ibuprofen 200 mg:
Dismenol Ibuprofen 200 mg is used for mild to moderately severe pain conditions such as:
- headache, backache, toothache, muscle pain, joint pain,
- pain during colds and flu-like infections
- menstrual pain.

>.

What should you pay attention to before taking it?

What should you be aware of before taking Dismenol Ibuprofen 200mg?

Dismenol must not be taken
- if you are allergic to ibuprofen or any of the other ingredients of this medicine listed in section 6.
- hypersensitivity to certain other painkillers or rheumatism medicines (so-called non-steroidal anti-inflammatory drugs = NSAIDs) or acetylsalicylic acid (if you have ever experienced shortness of breath, asthma, rhinitis or skin reactions after using them).
- in diseases of the blood or the haematopoietic system (e.g. haematopoietic disorders, increased bleeding tendency).
- in the case of existing gastrointestinal ulcers or bleeding or repeated ulcers or bleeding in the past (at least two occurrences of proven ulcers or bleeding). - if you have ever had bleeding in the gastrointestinal tract after taking painkillers or rheumatism medicines (NSAIDs), possibly also with a breakthrough.
- for cerebral haemorrhages and other acute bleeding.
- in severe liver dysfunction.
- in severe renal dysfunction.
- in severe cardiac insufficiency.
- during the last three months of pregnancy.

Warnings and precautions
Please talk to your doctor or pharmacist before taking Dismenol Ibuprofen 200 mg. - heart disease, including heart failure and angina (chest pain), or if you have had a heart attack, bypass surgery, peripheral arterial disease (blood flow problems in the legs or feet due to narrowed or blocked arteries) or any type of stroke (including mini-stroke or transient ischaemia).(blood flow problems in the legs or feet due to narrowed or blocked arteries) or any type of stroke (including mini-stroke or transient ischaemic attack, "TIA").If you have a history of heart disease or stroke, or if you are a smoker,
- asthma or other chronic respiratory disease (including a history of asthma or other chronic respiratory disease), as it can cause shortness of breath due to narrowing of the airways,
- allergic asthma,
- a history of diabetes or high cholesterol,
- a history of heart disease or stroke, or if you are a smoker,
- a history of asthma or other chronic respiratory disease, as it can cause shortness of breath due to narrowing of the airways,
- a history of asthma or other chronic respiratory disease.br>- in allergic asthma, hay fever or other allergies (also in the past) - as in this case the likelihood of allergic reactions is increased, in these cases ibuprofen should not be used,
- in inflammatory bowel diseases (ulcerative colitis, Crohn's disease), these diseases can be caused by the use of NSAIDs,
.These conditions may be aggravated by the use of NSAIDs,
- impaired liver function and kidney function (ask your doctor for advice),
- an increased tendency to bleed (this may be aggravated),
- certain diseases of the immune system (so-called autoimmune diseases, e.g. systemic lupus erythematosus).systemic lupus erythematosus), inflammation of the cerebral membranes and kidney dysfunction have been described.

The simultaneous use of Dismenol Ibuprofen 200 mg with other non-steroidal anti-inflammatory drugs (NSAIDs), including so-called COX-2 inhibitors (cyclooxigenase-2 inhibitors), should be avoided.
Side effects can be reduced by using the lowest effective dose for the shortest period necessary for symptom control.
Certain side effects require you to stop taking the medicine and seek medical advice immediately - see section 4. What are the possible side effects?
Gastrointestinal tract
Gastrointestinal tract haemorrhages, ulcers and perforations, including fatal ones, have been reported during treatment with all NSAIDs. They occurred with or without prior warning symptoms or serious gastrointestinal events in the history at any time during therapy.
The risk of gastrointestinal bleeding, ulcers and breakthroughs is higher with increasing NSAID dose, in patients with a history of ulcers, especially with
the complications of bleeding or breakthrough, and in elderly patients. These patients should start treatment with the lowest available dose.
For these patients, as well as for patients requiring concomitant therapy with low-dose acetylsalicylic acid (ASA) or other medicines that may increase the risk of gastrointestinal disorders, combination therapy with medicines that protect the gastric mucosa (e.g. misoprostol or proton pump inhibitors) should be considered.(e.g. misoprostol or proton pump inhibitors) should be considered.
If you have a history of gastrointestinal side effects, especially
at an older age, you should report any unusual abdominal symptoms (especially gastrointestinal bleeding), especially at the beginning of therapy.
Caution is advised if you are receiving medicines at the same time that may increase the risk of ulcers or bleeding, such as. corticosteroids ("cortisone"), anticoagulant drugs such as warfarin, selective serotonin reuptake inhibitors, which are used, among other things, to treat depressive moods, or
antiplatelet drugs such as acetylsalicylic acid.
If you experience gastrointestinal bleeding or ulcers during treatment with Dismenol Ibuprofen 200 mg, stop treatment immediately.

If signs of an infection (e.g.
redness, swelling, hyperthermia, pain, fever) appear again or get worse during the use of Dismenol Ibuprofen 200 mg or
your general condition does not improve despite pain relief, contact a doctor.
It is possible that you may need additional treatment.
Cardiovascular system
Taking medicines like Dismenol Ibuprofen 200 mg could be associated with a slightly higher risk of having a heart attack or stroke. The risk increases with the dosage level and duration of use. Therefore, do not increase the
recommended dosage and duration of therapy.
If you have heart problems, have already had a stroke, or think you may be at increased risk of these conditions (such as high blood pressure, diabetes, raised cholesterol levels, or if you are a smoker), talk to your doctor or pharmacist about
this treatment.
Skin reactions
Serious skin reactions have been reported in association with treatment with Dismenol Ibuprofen 200mg. If you develop a rash, lesions of the mucous membranes, blisters or other signs of allergy, you should stop treatment with Dismenol and seek medical treatment immediately, as these may be the first signs of a
serious skin reaction. See section 4.
During a varicella infection ("chickenpox"), the use of ibuprofen (the active ingredient in Dismenol) should be avoided, as in exceptional cases severe skin infections and soft tissue complications may occur (see section 4). Check-ups:
The blood count, blood coagulation, liver and kidney function checks, ophthalmological checks and other recommended check-ups ordered by the doctor must be strictly adhered to.
General information (possible consequences of improper use of painkillers from the NSAID group):
Headaches caused by painkillers
If painkillers are used improperly for a long time, headaches may occur which must not be treated by increased doses of the medicinal product.
Kidney damage caused by painkillers
The habitual use of painkillers, especially when combined with several analgesic agents, can lead to permanent kidney damage with the risk of kidney failure.
If you think you are affected, please ask your doctor for advice.
Children
Dismenol Ibuprofen 200 mg must
not be taken by children under 6 years of age and/or under 20 kg body weight, as this dose strength is not suitable due to the active substance content. Older patients (over 65 years of age)
Older patients are more likely to experience side effects after the use of NSAIDs, especially bleeding and ruptures in the stomach and intestines, which may be life-threatening. Therefore, especially careful medical monitoring is required in elderly patients. Taking Dismenol Ibuprofen 200mg with other medicines
Inform your doctor or pharmacist if you are taking or have recently taken any other medicines, or if you are going to take any other medicines.
What should you avoid while taking this medicine?
Some medicines from the group of "anti-coagulants" (blood clotting inhibitors), e.g..: Acetylsalicylic acid , warfarin, ticlopidine, some medicines against high blood pressure, such as "ACE-
inhibitors" (e.g.: captopril), "beta-receptor blockers" (e.g.. Beta-receptor blockers" (e.g. medicines containing atenolol), "angiotensin II receptor antagonists" (e.g. losartan) and also some other medicines can influence
the ibuprofen treatment or be influenced by it.
Please consult your doctor before taking Dismenol Ibuprofen 200 mg at the same time as other preparations.
Here is a summary of information on those medicines which are known to be affected by ibuprofen, the active substance in Dismenol:
Possible interactions with other medicines
When combined with: Possible reactions and recommendations
Other cortisone-free painkillers and
amplification of side effects (esp. in gastrointestinal rheumatic drugs ("non-steroidal
tract and cardiovascular effects)
antirheumatics" = NSAIDs)

. . . . . . . . if necessary. . if necessary. . if necessary. . . . . as a result. . . . . . . .
Acetylsalicylic acid Increase the risk of ulcers and bleeding in the gastrointestinal tract
Increase the risk of ulcers and bleeding in the
Cortisone (glucocorticoids)
Gastrointestinal tract and possibly water retention
(Oedema formation)
Blood diluent and
Medicines against blood clots Increase the risk of bleeding in the gastrointestinal tract
Certain medicines for
Depression ("SSRI") Increase the risk of bleeding in the gastrointestinal tract
Amplification of (side) effects is possible. Control
Specified medicinal product for
of the lithium level and dose adjustment
Depression (lithium)
are recommended.
Attenuation of the effect and Kidney damage possible
Medicines against increased
(ensure adequate hydration, blood pressure
Blood pressure
control)
Amplification of (side) effects is possible. Control
Certain medicines for
of the digitalis level and dose adjustment
Heart failure (digitalis, digoxin)
are recommended.
Amplification of (side) effects is possible. Control
Specified medicinal product for
of the phenytoin level and dose adjustment
Epilepsy (phenytoin)
are recommended.
Attenuation of the effect and Kidney damage possible
Dewatering agent
(ensure adequate hydration, blood pressure
control)
potassium-saving
additionally (see line above) increase the potassium level
Dewatering agent
possible
Medicines against increased
Swings in blood sugar possible
Blood sugar (diabetes mellitus)
(increased blood glucose checks recommended)
Certain medicines for
Gout (probenecid, sulfinpyrazone) Reduction of effect possible
Determined medicinal product for
NSARs such as ibuprofen combined with methotrexate can lead to
Attenuation of
lead to an increase in the blood levels of methotrexate and in
Immune reactions and rheumatism
increasing the side effects
(Methotrexate)
Determined remedy against
Increased risk of joint and haematoma in HIV
Retroviruses (zidovudine)
positive haemophiliacs
Certain medicinal products for
Administration of certain painkillers before, during or
Treatment of malignant tumours
After treatment with these medicines, the
(methotrexate, cyclophosphamide,
Enhance side effects of these substances
Vinca alkaloids)
Determined medicinal product after
Organ transplants
Increased risk of kidney damage
(Tacrolimus)
Determined medicinal product for
Increasing the risk of stomach and intestinal damage,
Attenuation of
Damage to the kidneys and/or liver
Immune reactions (ciclosporin)


Take Dismenol Ibuprofen 200 mg with food, drink and diet. Alcohol
Taking alcohol and ibuprofen at the same time can increase the side effects on the part of the digestive tract and should therefore be avoided.
Pregnancy and breastfeeding
If you are pregnant or breast-feeding, or if you suspect you may be pregnant or intend to become pregnant, ask your doctor or pharmacist before taking this medicine.
for advice.
Pregnancy:
In the first six months of pregnancy, the medicinal product should only be taken on the express instructions of the doctor for reasons of drug safety. The dose should be kept as low as possible and the duration of treatment as short as possible.
Dismenol Ibuprofen 200 mg must not be used during the last three months of pregnancy. be taken.
As with other medicines in this group (NSAIDs), use of Dismenol Ibuprofen 200 mg may make it harder for you to become pregnant. If you are planning to become pregnant or if you have problems becoming pregnant, you should inform your doctor. Breastfeeding:
The active substance ibuprofen and its degradation products pass into breast milk in small amounts. Since adverse effects on the infant have not been reported so far, interruption of breast-feeding is not usually necessary for short-term use of the recommended dosage.
However, if you have been prescribed long-term use of higher doses, you should not breastfeed during treatment.
Driving ability and ability to operate machines
The active substance ibuprofen has no or negligible effect on the ability to drive or operate machinery when taken at the recommended dosage for a short time.
If, however, you notice side effects such as visual disturbances, dizziness or tiredness, you must refrain from activities that require increased attention, such as participating in road traffic and operating machinery.

How should the medicine be taken?

How should Dismenol Ibuprofen 200 mg be taken?

Always take Dismenol Ibuprofen 200 mg exactly as described in this leaflet or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure.
All users should take the lowest effective dose to achieve pain relief for the shortest time necessary to minimise side effects.
The film-coated tablets should be taken unchewed with plenty of liquid during or after a meal.
Do not take Dismenol Ibuprofen 200 mg for more than 4 days without medical advice.
Adults and adolescents aged 12 years and over and weighing at least 40 kg:
Unless otherwise prescribed by your doctor, the usual dose for adults and adolescents aged 12 years and over is 1 to2 film-coated tablets. If necessary, another 1 to2 film-coated tablets can be taken, up to a maximum of 6 film-coated tablets (1200 mg ibuprofen) daily. An interval of 6 hours between intakes should be observed.
Children under 6 years of age (and/or under 20 kg body weight):
Children under 6 years of age and/or under 20 kg body weight must not take Dismenol Ibuprofen 200 mg as this dose strength is not suitable for them.
Children from 6 years and/or from 20 kg body weight:
Dismenol Ibuprofen 200 mg may only be given to children from 6 to 12 years and/or from 20kg body weight on a doctor's prescription.
Dosage recommendations for children and adolescents:
Age or body weight single dose total dose per day
Children from 6 to 9 years
1 film-coated tablet
Up to 3 film-coated tablets
Weight approx. 20 to 29 kg
(contains 200 mg ibuprofen)
(contain up to 600 mg ibuprofen)
Children from 10 to12 years
1 film-coated tablet
3-4 film-coated tablets
Weight approx. 30 to 39 kg
(contains 200 mg ibuprofen)
(contain 600 to 800 mg ibuprofen)

Older persons (over 65 years)
In particular, older patients should start with the lowest dose that is still effective (see 2.
What should you be aware of before taking Dismenol Ibuprofen 200 mg?).
Persons with impaired renal function
Treatment should be at a lower dosage and under medical supervision. Ibuprofen must not be used in cases of severe kidney dysfunction (see 2. What should you be aware of before taking Dismenol Ibuprofen 200 mg?).
Persons with impaired liver function
Treatment must only be given at a lower dosage and under medical supervision. Ibuprofen must not be used in cases of severe liver dysfunction. (see 2. What should you be aware of before taking Dismenol Ibuprofen 200 mg?).
If you have taken more Dismenol Ibuprofen 200 mg than you should.If you have taken more Dismenol forte Ibuprofen 200mg than you should have, or if children have accidentally taken the medicine, always contact a doctor or hospital near you for an assessment of the risk and advice on further treatment.
Symptoms may include nausea, stomach pain, vomiting (possibly with blood), headache, ringing in the ears, confusion and eye tremors. At high doses, drowsiness, chest pain, palpitations, fainting, convulsions (especially in children), weakness and dizziness, blood in the urine, freezing and breathing problems have been reported.
Furthermore, bleeding in the gastrointestinal tract and functional disorders of the liver and kidneys are possible. Furthermore, blood pressure may drop, breathing may be reduced (respiratory depression) and the skin and mucous membranes may turn blue-red (cyanosis).
There is no specific antidote.
If you forget to take Dismenol Ibuprofen 200 mg
Do not take a double dose if you have forgotten to take it before.
If you have any further questions on the use of this medicine, ask your doctor or pharmacist.

.

What are the possible side effects?

How to store Dismenol Ibuprofen 200 mg?

Keep this medicine out of the reach of children.
Do not store above 25°C.
Store in the original packaging to protect the contents from light and moisture.
You must not use this medicine after the expiry date which is stated on the carton. The expiry date refers to the last day of the month indicated.
Do not dispose of medicines in waste water or household waste. Ask your pharmacist how to dispose of the medicine when you stop using it. In doing so, they contribute to the protection of the environment.

Special instructions for storage

5. How to store Dismenol Ibuprofen 200 mg?

Do not store above 25°C.
Store in the original pack to protect the contents from light and moisture.

Keep this medicine out of the reach of children.

You must not use this medicine after the expiry date which is stated on the outer carton. The expiry date refers to the last day of the month indicated.

Do not dispose of medicines in waste water or household waste. Ask your pharmacist how to dispose of the medicine when you stop using it. In this way, they contribute to the protection of the environment.

Special notes on the content

Contents of the pack and other information

What Dismenol contains
- The active substance is: Ibuprofen. Each film-coated tablet contains 200 mg ibuprofen.
- The other ingredients are:
Tablet core: carboxymethyl starch sodium (type A), maize starch, pregelatinised starch, magnesium stearate.
Film coating: talc, Opadry white Y-1-7000 (hypromellose, titanium dioxide E171, macrogol 400). What Dismenol Ibuprofen 200 mg looks like and contents of the pack
White, round, domed film-coated tablets.
Dismenol Ibuprofen 200 mg is packaged in blister packs of 20 film-coated tablets.


Wirkstoff: IBUPROFEN

EAN: 09088883756802, 9088883756802, 1012822268550

PZN: 3756804